# SDR DXTA20082941

- Difficulty date: March 15, 2008
- Submitted: March 17, 2008
- Operation: Air carrier
- Aircraft: N643QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605588
- Aircraft time: 2,497 hours, 1,935 cycles
- Engine: Pwc PW545B
- System (JASC): 3233 · Landing Gear Actuator
- Part: Actuator
- Part number: 99125373
- Part serial: 0935
- Condition: False Indication
- Location: Mlg
- Part time: 1,908 hours, 1,497 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDING GEAR IND UNSAFE (LEFTSIDE- NOGREEN- RED UNLOCK ON).  INSTALLED REPAIRED LT MAIN LANDING GEAR ACTUATOR, PERFORMED CAMBER CHECK, SLOW CYCLE GEAR AND PURGED AIR FROM SYSTEM, SERVICED EMERGENCY AIR BOTTLE, CYCLED GEAR NUMEROUR TIMES, OPS CHECK GOOD. REF FESSNA MM 32-30-04, 32-10-00, & 32-01-00.
